# SDR 98ZZZX845

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115HF
- Make and model: Beech L-23F
- Aircraft serial: LF56
- System (JASC): 3710 · Vacuum Distribution System
- Part: Adapter
- Part number: LW12540
- Condition: Cracked
- Location: Vacuum System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER IS INSTALLED ON A BEECHCRAFT MODEL 65 WITH EXCALIBUR CONVERSION.  SUBMITTER STATED HAVE HAD NUMEROUS VACUUM ADAPTERS CRACK.  TOTAL TIME ON PART SINCE NEW 89.3 HOURS.
